# SDR CA020724014

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 204040309101
- Condition: Loose
- Location: Mast
- Component: Mast, Bell, 412040366115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF MAST LOWER MAST BEARING RETENSION NUT FOUND WITH NO TORQUE.  BEARING RACE NOT SEATED.
